# SDR ASOA201001713

- Difficulty date: November 2, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 19,894 hours, 13,648 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION ON OUTSIDE OF TRACK FROM FS 349 TO 485, RBL 9.00.  REMOVED SEAT TRACK,  SEAT TRACK OUT OF LIMITS. IAW SRM 53-21-49-101-001-A01.   INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801.
